# SDR SWAA2019110438522

- Difficulty date: October 21, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N562WN
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 61,171 hours, 29,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A9481
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY AFT BULKHEAD TO FLOOR SUPPORT CORRODED AT BS. 500D, BL 0.     / R&R FLOOR SUPPORT ANGLE IAW SRM AND DWG.
